# SDR HALA2009071700305

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767330
- Aircraft serial: 33466
- Aircraft time: 26,249 hours, 4,963 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER ENG. START RT GEAR DRIVE LIGHT & EICAS MESS ILLUMINATED. INSP D R IDG, DELTA P BUTTON NO POPPED, SERVICED IDG FULL, RAN ENG FOR 5 MIN. CK'D IDG OIL QUANTITY AGAIN.  REQUIRED NO MORE SERVICING.  DURING ENG. RUN ALL PERAMETERS NORMAL . OK FOR SERVICE. IAW AMM     
24-11-00.
